Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A correction to: ``Some characterizations of space-forms"


Authors: Stefano Pigola, Marco Rigoli and Alberto G. Setti
Journal: Trans. Amer. Math. Soc. 360 (2008), 3943-3944
MSC (2000): Primary 53C21; Secondary 35J60, 35B05
Published electronically: February 27, 2008
Original Article: Tran. Amer. Math. Soc. 359 (2007), 1817-1828.
MathSciNet review: 2386253
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Pigola, M. Rigoli, A. G. Setti, Some characterizations of space-forms, Trans. Amer. Math. Soc. 359 (2007), no. 4, 1817-1828.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C21, 35J60, 35B05

Retrieve articles in all journals with MSC (2000): 53C21, 35J60, 35B05


Additional Information

Stefano Pigola
Affiliation: Dipartimento di Fisica e Matematica, Università dell’Insubria - Como, via Valleggio 11, I-22100 Como, Italy
Email: stefano.pigola@uninsubria.it

Marco Rigoli
Affiliation: Dipartimento di Matematica, Università di Milano, via Saldini 50, I-20133 Milano, Italy
Email: rigoli@mat.unimi.it

Alberto G. Setti
Affiliation: Dipartimento di Fisica e Matematica, Università dell’Insubria - Como, via Valleggio 11, I-22100 Como, Italy
Email: alberto.setti@uninsubria.it

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04676-X
PII: S 0002-9947(08)04676-X
Keywords: Space forms, vanishing theorems, isolation phenomena
Received by editor(s): September 12, 2007
Published electronically: February 27, 2008
Article copyright: © Copyright 2008 American Mathematical Society